SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Swallowing problems

Started by 1225573851@facebook on 04/12/2012 1:33pm

I have had nck and now back stenois. I had surgery 4 years ago as I couln't get my arm around my head. I hve been on a pain pump for several years as the pain became extreme. Now I have pain when I swallow and can't eat much at one sitting. The pain is much worse and I am wondering if I have a withdrawals with my pump. The Dr, added buvicaine to my morphine pump and it cause problems with bladder and bowels and i have become short of breath the past month. Can anyone ever been on the mixture of morphine and buvicaine? The Dr, lengthened from 2 mo. to 4 mos for refill. I am getting so sittery and blood pressure is very high. Any suggestiongs? I just ate something light and it caused irritation in my neck going to my esophogus. Thanks for any help, Marlene D.

Do you find this discussion helpful?

1 Response


Hi Marlene I don't have a pain pump but would be concerned about the buvicaine since your shortness of breath and issues started then. Get checked out with your Dr. also a physical and let them know about shortness of breath and get respiratory and heart issues ruled out also. Do you find your retaining water and any leg edema? Also may want to see a ENT Dr. about the swallowing issues. Just read your post but really have issues with lower back but concerned as I'm an RN. Take care. Cheryl